Dr. Srikanth K. Iyer

Associate Professor

Department of Mathematics, Indian Institute of Science, Bangalore - 560012

 

                                                                          Home  |  Academic  |  Research  |  Fellowships  |  Awards  |  Publications
 
 
 
 
Papers in Refereed Journals 
  • Vaze, R. and Iyer, S.K.; Percolation in the information theoretically secure signal to interference ratio graph, Journal of Applied Probability, 51(4), 2014.

  • Banerjee, T. and Iyer, S. K.; Limit laws for coverage in backbone-sensor net- works, Stochastics, 85(1), 98-110, 2013.

  • Banerjee, T., Ghosh, M.K. and Iyer, S. K.; Pricing credit derivatives in a Markov-modulated reduced-form model, International Journal of Theoretical and Applied Finance, 16(4), 43 pages, 2013.

  • Iyer, S. K. and Thacker, D.; Connectivity in non-uniform random geometric graphs with location dependent radius, Annals of Applied Probability,22(5), 2048-2066, 2012.

  • Iyer, S. K. and Yogeshwaran, D.; Percolation and connectivity in AB random geometric graphs, Advances in Applied Probability, 44(1), 2012.

  • Banerjee, T, Ghosh, M. K. and Iyer, S. K.; Pricing Credit Derivatives, Current Science, 103(6), 657-665, 2012.

  • Banerjee, T, Ghosh, M. K. and Iyer, S. K.; Pricing of Defaultable Bonds in a Markov modulated market, Stochastic Analysis and Applications, 30(3), 448- 475,2012.

  • Athreya, K. B., Athreya, S. and Iyer, S. K.; Supercritical age dependent branch- ing Markov processes and their scaling limits, Bernoulli, 17(1), 138-154, 2011.

  • Iyer, S. K., Manjunath, D. and Sundaresan, R; In-network computation in random wireless networks: A PAC approach to constant refresh rates with lower energy costs, IEEE Transactions on Mobile Computing, 10(1), 146-155, 2011.

  • Gupta, B. and Iyer, S. K.; Criticality of the exponential rate of decay for the largest nearest neighbor link in random geometric graphs, Advances in Applied Probability, 42(3), 2010.

  • Athreya, K. B., Athreya, S. and Iyer, S. K.; Critical age dependent Markov pro- cesses and their scaling limits, Proceedings Indian Academy of Sciences (Math- ematical Sciences), 120(3), 1-23, 2010.

  • Deshpande, A. and Iyer, S. K.; The credit risk+ model with general sector correlations, Central Eur. J. Oper. Res., 17, 219-228, 2009.

  • Gupta, B., Iyer, S. K. and Manjunath, D.; On the topological properties of the one dimensional exponential random geometric graph, Random Structures and Algorithms 32, 181-204, 2008.

  • Iyer, S. K. and Manjunath, D. and Yogeshwaran, D.; Limit laws for k-coverage of paths by a Markov-Poisson-Boolean model, Stochastic Models 24, 558-582, 2008.

  • Iyer, S. K., Rao, J. S. and Kundu, D.; Analysis of middle-censored data with exponential lifetime distributions, J. Statist. Plann. Inference 138, 3550-3560, 2008.

  • Iyer, S. K. and Sikdar, K.; GI/M/1 queues with server vacations and dependent inter arrival and service times, Quality Tech. and Quantitative Management, 5, 63-75, 2008.

  • Iyer, S. K.; Branching particle systems and superprocess, J. Indian Institute of Science 87, 491{496, 2007.

  • Iyer, S. K., Manjunath, D., Ram, S. and Yogeshwaran, D.; Stochastic guaran- tees for path coverage in Poisson deployed sensor networks, IEEE Transactions on Mobile Computing 6, 494{506, 2007.

  • Iyer, S. K. and Manjunath, D.; Topological properties of random wireless net- works, Sadhana, 31, 117-139, 2006.

  • Iyer, S. K. and Manjunath, D.; Queues with dependency between interarrival and service times using mixture of bivariates, Stochastic Models, 22, 3-20, 2006.
  • Iyer, S. K. and Manjunath, D.; Correlated queues using linear structures, Sto- chastic Modelling and Applications, 8(1), 1-16 2005.

  • Iyer, S. K. and Saxena, B.; Improved genetic algorithms for permutation °ow- shop scheduling problem, Computers and Operations Research, 31(4), 593-606, 2004.

  • Iyer, S. K. and Rao, J. S.; Approximate self-consistent estimator for middle censored data, Journal of Statistical Planning and Inference, 124(1), 75-86, 2004.

  • Iyer, S. K. Manjunath, D.; Correlated bivariate sequences using linear structures for queueing and reliability applications, Communications in Statistics, 33(2), 331{350, 2004.

  • Iyer, S. K. Kundu, D. and Nandi, S.; Amplitude modulated model for analyzing non-stationary speech signals, Statistics, 38(5), 439-456, 2004.

  • Iyer, S. K. Misra, N. and Singh, H.; LINEX risk of MLEs of normal populations having order restricted means, Sankhya, 66(4), 652-677, 2004.

  • Iyer, S. K. and Rao, J. S.; A simple estimate of the index of stability for symmetric stable distributions, Stochastic Modelling and Applications, 6(1), 2003.

  • Iyer S. K., Kundu D. and Nandi S.; Estimation of frequencies in presence of heavy tail errors, Probability and Statistics Letters, 58(3), 265-282, 2002.

  • Iyer, S. K., Manjunath, D. and Manivasakam, R.; Bivariate exponential distri- butions using linear structures, Sankhya, Series A, 64(1), 156-166, 2002.

  • Adler, R. and Iyer S. K.; On changes of measure for super Brownian motion, Journal of Theoretical Probability, 14(2), 527-557, 2001.

  • Iyer, S. K.; Functionals of non-Gaussian density process via limits of functionals of a non-Poisson system of independent Brownian motions, Sankhya, Series A, 61(3), 328-336, 1999.

  • Adler R. and Iyer S. K.; An exponential change of measure for Feller diŽusion and some implications for superprocess, Journal of Applied Probability, 37(1), 236-245, 1999.

  • Feldman R. and Iyer S. K.; Non-Gaussian density processes arising from non- Poisson system of independent Brownian motion, Journal of Applied Probabil- ity, 35(1), 213-220, 1998.

  • Adler, R. and Iyer, S. K.; Attractive polymer models for two and three dimen- sional Brownian motion, Stochastic Processes and Applications, 66(2), 271-281, 1997.

  • Feldman R. and Iyer S. K.; Representation for functionals of superprocess via particle picture, Stochastic Processes and Applications, 64(2), 173-186, 1996.

  • Gani, J. Iyer S. K. et. al.; A Birth process with a random birth rate, Bulletin Informatics Cybernetics, 27(1), 1995

Publications in Refereed Conference Proceedings

  • Bernard, D., Emilion, R., Iyer, S. K., and Tossa, A. (2010): Cascade SDE with Markov Switching and Dirichlet Prior,Proceedings of Conference on Turbulence and Interactions, St. Luce, France, May 29-June 5, 2009.

  • Iyer, S. K., Karamchandani, N., and Manjunath, D. (2006): Evolving exponen- tial random graphs, 4th International Symposium on Modeling and Optimiza- tion in Mobile, Ad-hoc and Wireless Networks, Boston, April 3-7

  • Iyer, S. K., Karamchandani, N., and Manjunath, D. (2005): On the clustering properties of exponential random networks, Proc. IEEE Intnl. Symp. World of Wireless, Mobile and Multimedia Networks (WoWMoM), Taormina, Italy, June 14-16, 2005


Chapters of Books

  • Iyer, S. K.; Superprocesses and branching particle systems, in Percolation and Particle Systems, Rahul Roy (Ed.), University Press, Hyderabad, 2000.

  • Iyer S. K.; Time series analysis, in Statistical Computing, Basu, A, Kundu, D. (Eds.), Narosa, New Delhi, 2004.

Talks in Conferences and Workshops

  • Credit Risk+ Model with General Sector Correlations, International Finance Conference, Indian Institute of Management, Kolkata, December 2009.

  • Random Geometric Graphs with SINR and Fading, International Symposium on Probability Theory and Stochastic Processes, Cochin University of Science and Technology, February 2009.

  • Series of five lectures of one and half hour duration on Credit Risk Modeling in the Mathematical Finance workshop, Department of Mathematics, Indian Institute of Science, Bangalore, November 2006.

  • Age Dependent Branching Particle Systems and their Scaling Limits, 31st Con- ference on Stochastic Processes and Applications, University Rene Descartes, Paris, July 2006.

  • Strong and Weak Law Results for the Largest nearest Neighbor Distance in Random Geometric Graphs, Frankfurter Stochastic Tage, Frankfurt, March 2006.

  • Series of four lectures on Strong Law results in Random Geometric Graphs, at the Discussion Meeting on "Stochastic Processes", Orange County, Coorg, December 2004, Organized by Indian Academy of Sciences, Bangalore.

  • Predicting Extreme Queue Behavior using Aggregate Traffic Process, Interna- tional Conference on Stochastic Modeling, Cochin, 2002.

  • Bivariate Correlated Sequences for Queueing and Reliability Applications, In- dian society for probability and Statistics, Pune, 2002.

  • On Exponential Changes of Measure for Superprocess, International Indian Statistical Association Conference, New Delhi, January 2001.

  • Introduction to Superprocesses, A series of five lectures given at the Workshop on SDE at Coorg, December 1998, Organized by Indian Academy of Sciences, Bangalore.

  • Limit Theorems for Branching Particle Systems, A series of three lectures given at the Workshop on Percolation at the Indian Statistical Institute, New Delhi, December 1996.

  • Attractive Polymer Models for Two and Three Dimensional Brownian Motion,
  • Conference on SPDEs and Measure Valued Diffusions, University of British Columbia, Vancouver, August 1995.

  • Conference on Stochastic and Numerical Modeling, Utkal University, Bhubanesh- war, January 1996.

 

 

 

 

 

 

 

 
 
                                                          Home  |  Acadamic  |  Research  |  Fellowships  |  Publications  
Design:Jeyakumar.A.J